MIXED NONLINEAR OSCILLATION OF SECOND ORDER FORCED DYNAMIC EQUATIONS


GÜVENİLİR A. F. , Sahiner Y., Zafer A.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.19, pp.635-649, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19
  • Publication Date: 2010
  • Journal Name: DYNAMIC SYSTEMS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.635-649

Abstract

By using a technique similar to the one introduced by Kong [J Math Anal Appl 229 (1999) 258-270] and employing an arithmetic-geometric mean inequality, we establish oscillation criteria for second-order forced dynamic equations on time scales containing mixed nonlinearities of the form